# SDR USAA950550

- Difficulty date: June 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823US
- Make and model: Doug DC-9-82
- Aircraft serial: 49142
- System (JASC): 3233 · Landing Gear Actuator
- Part: Cylinder
- Part number: 59370365501
- Condition: Leaking
- Location: Rt Mlg
- Part time: 17,063 hours
- Stage of operation: DE
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

PHL - FLT NR 1468 - PRIOR TO FLAP EXTENSION, THE RIGHT HYDRAULIC QUANTITY DROPPED TO TWO QUARTS.  EMERGENCY WAS DECLARED.  THE FLIGHT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE RIGHT MAIN LANDING GEAR RETRACT ACTUATOR LEAKING AT THE CYLINDER AND REPLACED THE CYLINDER.  OPERATIONS CHECKED GOOD.  (M)
